You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Irrational Square Roots
The College Mathematics Journal
Vol. 44, No. 1 (January 2013), pp. 53-55
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.1.053
Page Count: 3
Preview not available
Summary If students are presented the standard proof of irrationality of √2, can they generalize it to a proof of the irrationality of √p, p a prime if, instead of considering divisibility by p, they cling to the notions of even and odd used in the standard proof?
Copyright the Mathematical Association of America 2013